# SDR COMA0061070

- Difficulty date: December 20, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 9,811 hours, 9,877 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 7805013
- Part serial: 215A
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 2,722 hours, 2,791 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 8 DEGREES.  REPLACED THE FLAP CONTROL LEVER.
